MathSciNet Relay Station
MathSciNet bibliographic data
MR2811236 90C47 (49J52)
Antczak, Tadeusz Nonsmooth minimax programming under locally Lipschitz $(\Phi,\rho)$-invexity. Appl. Math. Comput. 217 (2011), no. 23, 9606–9624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement